# SDR CALA2024031900791

- Difficulty date: March 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 28,706 hours, 3,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Part number: BACR15FP6F4R
- Condition: Missing
- Location: Flap Aft Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #4 FLAP AFT FAIRING OUTBOARD TOTAL 20EA RIVETS MISSING OR LOOSE. RIGHT WING #5 FLAP AFT FAIRING OUTBOARD TOTAL 20EA RIVETS MISSING OR LOOSE. INBOARD TOTAL 10EA RIVETS MISSING OR LOOSE. ABOVE FAIRING POSITION IS LEFT WING #3 FLAP AFT FAIRING. ACPD PERMANENT REPAIR PER ECRA 5753-02191 PAR 3 STEP 3, REPLACED WITH BACR15FP6F4R BLIND RIVETS AS REQUIED. ABOVE FAIRING POSITION IS LEFT WING #6 FLAP AFT FAIRING. ACPD PERMANENT REPAIR PER ECRA 5753-02191 PAR 3 STEP 3, REPLACED WITH BACR15FP6F4R BLIND RIVETS AS REQUIED.
